# SDR DALA13055420674

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 69,868 hours, 31,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTIRE FIRST CLASS EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY M9101 AND BATTERY.  OPS NORMAL IAW AMM 33-51.
